Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Have pain in penis shaft during erection. Happens after masturbating for consecutive days. Reason?

I am a 38 years old man and stay alone, I experience pain in penis shaft when it gets erected. It happens only after I musterbrat once in a day even for 3 consicutive days. If I stop musterbrating for two days I get relieved and erection doesn t cause any pain. It happens at the lower part of the penis, in between root and head and more towards the root. I am a healthy guy otherwise and don t indulge into any sextual interactions with anyone. Please suggest any medication to get me rid of this pain. Thanx
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Urologist 's  Response
Jul 2016
Hello
Thanks for your query.Based on the facts that you have posted it appears that you have
pain during erection especially when you attempt frequent masturbation.

This is due to trivial trauma to corpora cavernosa due to frequent masturbation.

Please take pain killers like Brufen 400 mg twice daily .This drug is freely available over the counter.

Please try to restrict masturbation to your pain tolerance.
Dr.Patil.
Answered: Fri, 21 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor